Certain properties of plane and spatial mappings
Doklady Akademii Nauk, Tome 190 (1970) no. 2, pp. 276-279
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1970_190_2_a6,
author = {I. S. Ovchinnikov},
title = {Certain properties of plane and spatial mappings},
journal = {Doklady Akademii Nauk},
pages = {276--279},
year = {1970},
volume = {190},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1970_190_2_a6/}
}
I. S. Ovchinnikov. Certain properties of plane and spatial mappings. Doklady Akademii Nauk, Tome 190 (1970) no. 2, pp. 276-279. http://geodesic.mathdoc.fr/item/DAN_1970_190_2_a6/